# SDR SIMA200133201

- Difficulty date: November 26, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE LEFT OMEGA AT FRAME 20.  REMOVED CORROSION.  FABRICATED A DOUBLER AND INSTALLED IAW EMB 145 (SRM 145/1142 CHAPTER 53 REV 15) 53-21-10 AND STANDARD SRM PRACTICES.  (M)
